Reply
Results 1 to 3 of 3
  1. #1
    Registered User Omarbibz's Avatar
    Join Date: Nov 2010
    Location: Cairo, None, Egypt
    Age: 24
    Posts: 167
    Rep Power: 0
    Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10)
    Omarbibz is offline

    Exclamation Taking MuscleTech MultiVitamin + GAT Testerol

    Does anyone have any experience taking both MuscleTech’s Platinum MultiVitamin and GAT Testerol together?

    I am noticing skin rash on my left arm occurring at night possibly due to the increased amounts of magnesium or folic acid. I dont know if this is actually a result from the supplements or mosquito bites.
    Reply With Quote

  2. #2
    Registered User Omarbibz's Avatar
    Join Date: Nov 2010
    Location: Cairo, None, Egypt
    Age: 24
    Posts: 167
    Rep Power: 0
    Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10) Omarbibz has a little shameless behaviour in the past. (-10)
    Omarbibz is offline
    Bump
    Reply With Quote

  3. #3
    Registered User OT2000's Avatar
    Join Date: May 2014
    Location: United States
    Age: 40
    Posts: 27,753
    Rep Power: 914068
    OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000) OT2000 has a reputation beyond repute. Second best rank possible! (+100000)
    OT2000 is offline
    You are wasting your money taking a testosterone boosting supplement especially at 24 years old. It will do literally nothing for you except drain your wallet. Stop taking one or the other and see if the issue goes away. Or see a doctor. I don’t know if anything in either that can cause rashes. Maybe too much of selenium possibly, but not sure.
    Your nutrition and workout program determines your success.
    Reply With Quote

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts